MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404293
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).D4 unique identifier (udi) for pump: (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a crack in the left cylinder connection tube was found.The pump and cylinders were explanted and replaced.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).D4 unique identifier (udi) for pump: (b)(4).Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The first cylinder was microscopically inspected and leak testing.It was found a hole at corner of a fold in the proximal end of the cylinder.The cylinder passed the leakage testing.Regarding the remaining cylinder, it was observed to had wear at fold in the proximal end and middle of the cylinder.However, the cylinder passed the leakage test.The momentary squeeze (ms) pump was microscopically inspected, and it was observed to have a hole from fatigue at the strain relief junction.The ms pump did not pass the leakage test due to the leak from fatigue.Finaly, the ms pump did not pass the deflation test.Based on the information available and analysis results, the hole and leak identified in the pump could have caused or contributed to the reported clinical observation of mechanical problem.

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23286449
Report Number2124215-2025-71544
Device Sequence Number8854103
Product Code JCW
UDI-Device Identifier00878953003955
UDI-Public(01)00878953003955(17)240129(10)1000223728
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2024
Device Model Number72404293
Device Catalogue Number72404293
Device Lot Number1000223728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN 72404310 / LOT 1000455058.; PUMP: UPN 72404310 / LOT 1000455058.; RESERVOIR: UPN 720182-01 / LOT 1000262498.; RESERVOIR: UPN 720182-01 / LOT 1000262498.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale